# SDR CALA2017102003671

- Difficulty date: October 17, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 66,073 hours, 14,741 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 148T1221
- Condition: Punctured
- Location: Bs 1678
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BS 1678 BETWEEN STRINGERS 38L AND 39L FRAME WEB PUNCTURED.  CUT OUT THE FRAME WEB AND FABRICATED A DOUBLER AND FILLER.   DRILLER, DEBURRED, TREATED, PRIMED, AND INSTALLED THE REPAIR IAW SRM 51-20-01, SRM 51-40-05, AND SRM 51-70-13, PG 5, FIG 1.
